Ask an expert
Question

26 Jan 2009

Wellbutrin
After unsuccessfull use of several antidepressants, I' ve finally found something that might help. I' ve been on Wellbutrin SR for a week now and have increased energy and no awful side effects. When should I increase the dosage? I' m currently on 1 in the morning. Do I have to increase the dosage to 2 per day?
Will this have an effect on libido?
Answer 343 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Folks, I cannot advise on specific doses and changes in medication --- because that MUST be based on the results of your initial assessmend by your doc / psychiatrist. And it is absolutely HIS professional duty to discuss this with you. The med may well not affect your libido ( none of them has this effect on everyone ) and it appears to suit you well --- great ! When writing the initial prescription, your doctor should have told you about all relevant side-effects and when and if to increase the dose ---- maybe he did and you fogot what he said ? If so, call him and get clarification
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9520 votes
No
69% - 20870 votes
Vote